Translator Disclaimer
2014 Value distribution of certain difference polynomials of meromorphic functions
Xiao-Min Li, Hong-Xun Yi, Wen-Li Li
Rocky Mountain J. Math. 44(2): 599-632 (2014). DOI: 10.1216/RMJ-2014-44-2-599

Abstract

In this paper, we establish a theorem concerning value distribution of certain difference polynomials of meromorphic functions, which extends [{\bf14}, Theorem 2] and [{\bf16}, Theorem 1.2]. Applying this result, we prove some uniqueness theorems of meromorphic functions whose certain difference polynomials share a non-zero polynomial, which extends [{\bf18}, Theorems 1.1 and 1.2] and [{\bf23}, Theorem 6], where the meromorphic functions are of finite order.

Citation

Download Citation

Xiao-Min Li. Hong-Xun Yi. Wen-Li Li. "Value distribution of certain difference polynomials of meromorphic functions." Rocky Mountain J. Math. 44 (2) 599 - 632, 2014. https://doi.org/10.1216/RMJ-2014-44-2-599

Information

Published: 2014
First available in Project Euclid: 4 August 2014

zbMATH: 1300.30060
MathSciNet: MR3240516
Digital Object Identifier: 10.1216/RMJ-2014-44-2-599

Subjects:
Primary: 30D30, 30D35

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.44 • No. 2 • 2014
Back to Top